RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zabarilo, Aleksei Vital'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:106
Abstract pages:226
Full texts:110
References:38
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person23556
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/647467

Publications in Math-Net.Ru
2000
1. A. V. Zabarilo, A. G. Zavadskii, “One-Parameter Equipped Posets and Their Representations”, Funktsional. Anal. i Prilozhen., 34:2 (2000),  72–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:2 (2000), 138–140  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020